Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BulletToothTony

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About BulletToothTony

  • Rank
    New Member
  1. no... there is some kind of disfunction in my liver... the doc explained me that my dosage was too high, and thats must be the reason... anyways, it is like some kind of pause... next month, if the results will be okay I will finish my treatment with a lower dosage than 80mg... I just wanna see how my skin will behave this month, when I am not using Accutane... anyways... I feel kinda happy that I have some break from all those pills, I am going out with my friends this friday.... so, to hell
  2. Day 90 thats it..... just out from nowhere my derm told me that there is some disfunction with my liver, and he took me off accutane.... I just cannot believe it.... just when everything began to clear up. he also told me that the 80mg dosage is too much for me, and even off accutane the drug will continue to work.... i dunno w0t to do
  3. lol, same here, another thing is the point of view on the mirror... you know.. from some angle it is better, from another it is just terrible
  4. Day 86 Well... it looks like the swelling of the cysts is reduced from time to time.. but still... I just got all those concerns.. that I might be one of those 5 precent that the drug does not work for them... still... my whole body is clear... except of my cheeks, which are covered by cysts... and the situation is like that for something like 2 months....... I dont know... I dont want to lose faith... but... it is just 2 months left for my treatment, the time is running out
  5. Day 81 well... the swelling is kind of reduced on the right side... but it is still all red... it is just like one part of my face is normal, and another is red... maybe I should star as a Batman villain instead of Tommy Lee Jones in Batman Forever anyways... I am out now till thursday.... I will update immidiately, and upload some pics.. take care, goodbye
  6. I think it should be mg per kg of weight... I weight 90 kilos, my dosage is 80mg (never heard of someone taking 100mg hehe)... and yeah.. just like u, 4 tablets a day. it is an up and down journey.... BE PATIENT, VERY PATIENT. my body acne cleared totally in the first month.... always think positive... it can mess with your head, dont let it... ALWAYS THINK POSITIVE
  7. Day 80 After I took a shower i noticed that the biggest motherf*er on my right cheek is a bleeding beast... I dont know if it was the right thing to do but I gently applied some power to push some pus out of it.... only time will tell if I did the right thing, but somehow it looks a bit better... my only battle area is my cheeks... they are terrible, all skin color bumps, and if not, a cysts.. Jesus help me. only 2 and a half months to go... I will when I wake up ( +2 GMT )... I always feel
  8. Ok... well... i dont even know from where to begin, but I am a 20 year old male suffering from acne for something like 4 years... which in the last year became severe. I will not give too much information about myself, but your help is significat for me... because I just find out that I am too tired to fight this battle... I just dont know how I will pass from one day to another, it is not my day one on accutane... I am using it for 2 and a half months, the result so far is far from good... ever
×